MAUDE Adverse Event Report: MAQUET GMBH MAGNUS CARBON FIBRE TABLE TOP; TABLE, RADIOLOGIC

MAQUET GMBH MAGNUS CARBON FIBRE TABLE TOP; TABLE, RADIOLOGIC
Model Number 118016A5
Medical Device Problem Codes Communication or Transmission Problem (2896); Device Sensing Problem (2917); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: shibata medical science co.Ltd.E1h event site postal code: (b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of our columns ¿ 118001b1 - hybrid or table column, surface-mounted.As it was stated, the communication issues occurred between the hybrid or table column and philips angiography device during imagining.The table stopped moving towards the head side.According to the provided information, following the event, the angiography device was restarted and the procedure was successfully performed without interlocking with the getinge remote control.The issue led to a delay of approximately 5 minutes.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely a delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our table tops 118016a5 - carbon fibre top for stationary column used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, the communication issues occurred between the hybrid or table column and philips angiography device during imagining.The table stopped moving towards the head side.According to the provided information, following the event, the angiography device was restarted and the procedure was successfully performed without interlocking with the getinge remote control.The issue led to a delay of approximately 5 minutes.The issue was resolved by the replacement of table top's longitudinal drive and potentiometer.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b3 date of event, b5 describe event or problem, d1 brand name, d2 common device name, d4 version or model #, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h4 device manufacture date and h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b3 date of event: 07/20/2023.Corrected b3 date of event: 07/19/2023.Previous b5 describe event or problem: on 20th july 2023 getinge became aware of an issue with one of our columns ¿ 118001b1 - hybrid or table column, surface-mounted.As it was stated, the communication issues occurred between the hybrid or table column and philips angiography device during imagining.The table stopped moving towards the head side.According to the provided information, following the event, the angiography device was restarted and the procedure was successfully performed without interlocking with the getinge remote control.The issue led to a delay of approximately 5 minutes.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely a delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 20th july 2023 getinge became aware of an issue with one of our table tops 118016a5 - carbon fibre top for stationary column used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, the communication issues occurred between the hybrid or table column and philips angiography device during imagining.The table stopped moving towards the head side.According to the provided information, following the event, the angiography device was restarted and the procedure was successfully performed without interlocking with the getinge remote control.The issue led to a delay of approximately 5 minutes.The issue was resolved by the replacement of table top's longitudinal drive and potentiometer.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted.Corrected d1 brand name: magnus carbon fibre table top.Previous d2 common device name: fqo table, operating-room, ac-powered.Corrected d2 common device name: kxj table, radiologic.Previous d4 version or model #: 118001b1.Corrected d4 version or model #: 118016a5.Previous d4 catalog #: 118001b1.Corrected d4 catalog #: n/a.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 02/01/2019.Corrected h4 device manufacture date: 11/22/2018.Previous h6 medical device ¿ problem code: communication or transmission problem|||2896.Electrical /electronic property problem|device sensing problem||2917.Corrected h6 medical device ¿ problem code: activation, positioning or separationproblem|positioning problem||3009.Electrical /electronic property problem|device sensing problem||2917.
 
Event or Problem Description
On 20th july 2023 getinge became aware of an issue with one of our table tops 118016a5 - carbon fibre top for stationary column used with 118001b1 - hybrid or table column, surface-mounted.As it was stated, the communication issues occurred between the hybrid or table column and philips angiography device during imagining.The table stopped moving towards the head side.According to the provided information, following the event, the angiography device was restarted and the procedure was successfully performed without interlocking with the getinge remote control.The issue led to a delay of approximately 5 minutes.The issue was resolved by the replacement of table top's longitudinal drive and potentiometer.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS CARBON FIBRE TABLE TOP
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key17447237
Report Number8010652-2023-00072
Device Sequence Number7383365
Product Code KXJ
UDI-Device Identifier04046768040779
UDI-Public(01)04046768040779(11)181122
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number118016A5
Device Catalogue Number118001B1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
118001B1 - MAGNUS OPERATING TABLE SYSTEM.
Patient SexUnknown